Advertisement

Annali di Matematica Pura ed Applicata (1923 -)

, Volume 72, Issue 1, pp 239–252 | Cite as

On the convergence of solutions of certain systems of second order differential equations

  • J. O. C. Ezeilo
Article

Summary

The object of this paper is to furnish an n-dimensional analogue of a convergence result obtained in [3] by Loud for the equation (1.4).

Keywords

Differential Equation Convergence Result Order Differential Equation 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

References

  1. [1]
    M. L. Cartwright andJ. E. Littlewood, « Ann. of Math. », 48 (1947), 472–494.MathSciNetCrossRefGoogle Scholar
  2. [2]
    G. E. H. Reuter, « J. London Math. Soc. », 26 (1951), 215–221.MathSciNetCrossRefGoogle Scholar
  3. [3]
    W. S. Loud, « Duke Math. J. », 24 (1957), 63–72.MathSciNetCrossRefGoogle Scholar
  4. [4]
    S. Perlis, « Theory of Matrices », Addison-Wesley Press Inc., Cambridge (Mass), 1952.zbMATHGoogle Scholar
  5. [5]
    T. Yoshizawa, « Mem. Univ. Kyoto », Series A, 28 (1953), 133–141.CrossRefGoogle Scholar

Copyright information

© Nicola Zanichelli Editore 1966

Authors and Affiliations

  • J. O. C. Ezeilo
    • 1
  1. 1.IbadanNigeria

Personalised recommendations